Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 121, NWS Nashville, TN

April 26, 20125 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 26, 2012, 3:40 PM CDT for 5 counties in Tennessee. It was in force for 65 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2012, 3:40 PM CDT (20:40 UTC)
Expired
Apr 26, 2012, 4:45 PM CDT
In force
65 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Clay County, TN, Jackson County, TN, Macon County, TN, Sumner County, TN, Trousdale County, TN

The radar

The Nashville radar (KOHX), 65 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 4:06 PM CDTHAIL 0.5Westmoreland, TNONE HALF INCH HAIL IN WESTMORELAND
Apr 26, 4:11 PM CDTHAIL 1Westmoreland, TNQUARTER SIZE HAIL IN WESTMORELAND.
Apr 26, 4:22 PM CDTHAIL 1.75Westmoreland, TN
Apr 26, 4:51 PM CDTHAIL 1.753 Ne Westmoreland, TNGOLFBALL HAIL AND 5 INCH TREE BRANCHES BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:11 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 824 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
824 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

486 
WUUS54 KOHX 262040
SVROHX
TNC027-087-111-165-169-262145-
/O.NEW.KOHX.SV.W.0121.120426T2040Z-120426T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
340 PM CDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN TROUSDALE COUNTY IN MIDDLE TENNESSEE...
  WESTERN CLAY COUNTY IN MIDDLE TENNESSEE...
  NORTHERN JACKSON COUNTY IN MIDDLE TENNESSEE...
  MACON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 445 PM CDT

* AT 337 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE
  STORMS EXTENDED FROM MAYNARD TO FRANKLIN...AND WERE MOVING
  SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PORTLAND...
  RED BOILING SPRINGS...
  WESTMORELAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS LINE OF SEVERE
THUNDERSTORMS...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER
ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD.

&&

LAT...LON 3664 8566 3636 8549 3647 8643 3691 8680
      3678 8608
TIME...MOT...LOC 2040Z 315DEG 31KT 3673 8610 3682 8660

$$

FORECASTER: ROSE
2 follow-up statements
386 
WWUS54 KOHX 262101
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
401 PM CDT THU APR 26 2012

TNC027-087-111-165-169-262145-
/O.CON.KOHX.SV.W.0121.000000T0000Z-120426T2145Z/
SUMNER TN-TROUSDALE TN-CLAY TN-JACKSON TN-MACON TN-
401 PM CDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON...
NORTHERN JACKSON...WESTERN CLAY...NORTHERN TROUSDALE AND NORTHEASTERN
SUMNER COUNTIES UNTIL 445 PM CDT...

AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF LAFAYETTE TO
FRANKLIN...MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  LAFAYETTE...PORTLAND...RED BOILING SPRINGS AND WESTMORELAND.

LAT...LON 3664 8566 3636 8549 3647 8643 3691 8680
      3678 8608
TIME...MOT...LOC 2101Z 315DEG 31KT 3660 8594 3669 8644

$$

07
070 
WWUS54 KOHX 262116
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
416 PM CDT THU APR 26 2012

TNC169-262125-
/O.CAN.KOHX.SV.W.0121.000000T0000Z-120426T2145Z/
TROUSDALE TN-
416 PM CDT THU APR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TROUSDALE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3662 8565 3637 8549 3640 8583 3642 8584
      3644 8617 3648 8619 3649 8623 3647 8624
      3665 8649
TIME...MOT...LOC 2115Z 315DEG 31KT 3656 8608

$$

TNC027-087-111-165-262145-
/O.CON.KOHX.SV.W.0121.000000T0000Z-120426T2145Z/
SUMNER TN-CLAY TN-JACKSON TN-MACON TN-
416 PM CDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON...
NORTHERN JACKSON...WESTERN CLAY AND NORTHEASTERN SUMNER COUNTIES
UNTIL 445 PM CDT...

AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 7
MILES NORTHWEST OF LAFAYETTE...MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  LAFAYETTE AND RED BOILING SPRINGS.

LAT...LON 3662 8565 3637 8549 3640 8583 3642 8584
      3644 8617 3648 8619 3649 8623 3647 8624
      3665 8649
TIME...MOT...LOC 2115Z 315DEG 31KT 3656 8608

$$
31

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 12:28 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Apr 26, 12:28 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1228 PM CDT THU APR 26 2012

.UPDATE...ADDED AVIATION SECTION FOR 18Z TAF'S.

&&

.AVIATION...TAF'S A BIT TRICKY FOR THIS AFTERNOON DUE TO LOW
CONFIDENCE AS TO THE TIMING OF ANY CONVECTION THAT MIGHT DEVELOP.
SURFACE BOUNDARY STILL SITS JUST TO OUR NORTH, WITH AN UNSTABLE
AIR MASS IN PLACE ACROSS MIDDLE TENNESSEE. OBSERVED AND MODEL
SOUNDINGS TO SHOW AN ELEVATED CAP UP TO ABOUT 700 MB THAT MAY ACT
AS AN INHIBITOR, DESPITE THE MOISTURE AND INSTABILITY. FOR NOW,
HAVE INCLUDED VCSH THROUGH THE AFTERNOON. LOW CIGS AS CSV WILL
GIVE WAY DURING THE AFTERNOON, WITH FOG DEVELOPING THERE AFTER
MIDNIGHT. BNA AND CKV SHOULD REMAIN VFR/MVFR FOR THE MOST PART THE
NEXT 24 HRS.

&&

.PREV DISCUSSION... /ISSUED 1020 AM CDT THU APR 26 2012/

UPDATE...AM FACED WITH A CATCH-22 THIS MORNING. AFTERNOON MODEL
POPS SEEM ABSURDLY LOW OVER OUR NORTHERN AREAS, CONSIDERING THE
COLD FRONT MOVING INTO THOSE AREAS DURING THE HEAT OF THE DAY.
SUBSIDENCE BEHIND OVERNIGHT THUNDERSTORMS WILL HELP SUPPRESS
CONVECTION OVER OUR NORTHERN COUNTIES...BUT FOR HOW LONG? ALL DAY?
THERE ARE ENOUGH THINGS TO POINT TOWARD A "NO" TO THAT LAST
QUESTION TO REQUIRE A SLIGHT RAISING OF POPS OVER OUR NORTH (INTO
AT LEAST THE LOW CHANCE CATEGORY). SP C'S SLIGHT RISK AREA CUTS
ACROSS OUR MOST EXTREME NORTHWESTERN COUNTIES, AND ENVELOPES 99%
OF OUR FORECAST AREA. ALSO, HAVE NOTICED A CU FIELD DEVELOPING
ALONG FRONTAL BOUNDARY ALONG THE OHIO RIVER OVER THE LAST SEVERAL
HORUS, WHICH AGREES WITH THE INSTABILITY FORECAST BY LATEST RIC
SOUNDINGS FOR THAT AREA. THUS, WILL RAISE AFTERNOON POPS TO LIKELY
OVER OUR PLATEAU COUNTIES AND GO WITH CHANCE POPS EVERYWHERE ELSE,
ALONG WITH A MENTION OF POSSIBLE SEVERE STORMS FOR ENTIRE FORECAST
AREA. HAVE ALSO UPDATED AFTERNOON AND EVENING PRECIS GRIDS TO TAKE
A BAND OF PRECIS SOUTHWARD ACROSS OUR AREA DURING THE PERIOD.

TEMP-WISE, BLV PREV FORECAST WAS CERTAINLY ON THE RIGHT TRACK,
PREFERRING THE MET MOS TEMPS OVER MAV NUMBERS. HAVE EVEN BUMPED
TEMPS UP A DEG OR SO OVER THE NORTHERN AREAS, AND ALLOWING FOR AN
83 MAX AT BNA.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ROSE
Hazardous weather outlook, Apr 26, 8:31 AM CDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
831 AM CDT THU APR 26 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-271030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
831 AM CDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS
EVENING...ACCOMPANIED BY DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A SURFACE BOUNDARY WILL HANG AROUND THE MID STATE AREA OVER THE
WEEKEND AND DURING THE FIRST HALF OF NEXT WEEK...AND ALLOW FOR PERIODS
OF SCATTERED SHOWERS THUNDERSTORMS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TODAY AND THIS
EVENING.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Apr 26, 11:08 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1108 AM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HAIL             4 N LAFAYETTE           36.58N 86.03W
04/26/2012  E1.50 INCH       MACON              TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PING PONG SIZED HAIL 4 M NORTH
            OF LAFAYETTE NEAR SPRING CREEK RD.

&&

TBOUCHER
Local storm report, Apr 26, 11:10 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1110 AM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E1.25 INCH       PUTNAM             TN   TRAINED SPOTTER

&&

TBOUCHER
Local storm report, Apr 26, 11:12 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1112 AM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     HAIL             6 NE RED BOILING SPRING 36.59N 85.77W
04/26/2012  E0.88 INCH       CLAY               TN   PUBLIC

0505 AM     HAIL             2 SSW CELINA            36.52N 85.52W
04/26/2012  E0.50 INCH       CLAY               TN   PUBLIC

0507 AM     HAIL             CELINA                  36.55N 85.50W
04/26/2012  E0.75 INCH       CLAY               TN   TRAINED SPOTTER

            ESPOTTER REPORTED PENNY SIZED HAIL IN CELINA TN.

0524 AM     HAIL             JAMESTOWN               36.43N 84.94W
04/26/2012  E1.75 INCH       FENTRESS           TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL IN
            JAMESTOWN.

0525 AM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E0.50 INCH       SUMNER             TN   TRAINED SPOTTER

0530 AM     HAIL             2 S JAMESTOWN           36.40N 84.94W
04/26/2012  E1.25 INCH       FENTRESS           TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HALF DOLLAR SIZED HAIL 2 M SOUTH
            OF THE CITY OF JAMESTOWN. POWER WAS ALSO OUT.

0530 AM     HAIL             4 N LAFAYETTE           36.58N 86.03W
04/26/2012  E1.50 INCH       MACON              TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PING PONG SIZED HAIL 4 M NORTH
            OF LAFAYETTE NEAR SPRING CREEK RD.

0531 AM     HAIL             LAFAYETTE               36.52N 86.03W
04/26/2012  E0.50 INCH       MACON              TN   PUBLIC

            HALF INCH HAIL REPORTED BY PUBLIC IN LAFAYETTE.

0553 AM     HAIL             GAINESBORO              36.36N 85.65W
04/26/2012  E0.88 INCH       JACKSON            TN   EMERGENCY MNGR

            JACKSON EMA REPORTS LARGE AMOUNT OF NICKEL SIZE HAIL AT
            THE JACKSON COUNTY 911 CENTER.

0555 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E0.50 INCH       PUTNAM             TN   PUBLIC

            HALF INCH HAIL REPORTED NEAR COOKEVILLE BY PUBLIC

0558 AM     HAIL             3 W GAINESBORO          36.36N 85.71W
04/26/2012  E0.75 INCH       JACKSON            TN   LAW ENFORCEMENT

            DIME SIZE HAIL REPORTED IN THE FLYNNS LICK AREA OF
            JACKSON COUNTY.

0604 AM     HAIL             6 NE CROSSVILLE         36.01N 84.96W
04/26/2012  M1.00 INCH       CUMBERLAND         TN   PUBLIC

            PUBLIC REPORTED QUARTER SIZED HAIL 6 NE OF CROSSVILLE IN
            THE FAIRFIELD GRADE COMMUNITY.

0605 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E1.25 INCH       PUTNAM             TN   TRAINED SPOTTER

0608 AM     HAIL             6 NNW COOKEVILLE        36.24N 85.55W
04/26/2012  E1.00 INCH       JACKSON            TN   PUBLIC

0608 AM     HAIL             ALGOOD                  36.20N 85.45W
04/26/2012  E0.50 INCH       PUTNAM             TN   TRAINED SPOTTER

0608 AM     HAIL             8 NW COOKEVILLE         36.24N 85.61W
04/26/2012  E0.88 INCH       JACKSON            TN   TRAINED SPOTTER

0608 AM     HAIL             CARTHAGE                36.26N 85.94W
04/26/2012  E0.88 INCH       SMITH              TN   TRAINED SPOTTER

0610 AM     HAIL             3 NW COOKEVILLE         36.19N 85.54W
04/26/2012  E1.25 INCH       PUTNAM             TN   TRAINED SPOTTER

0610 AM     HAIL             6 NW CROSSVILLE         36.01N 85.11W
04/26/2012  E1.00 INCH       CUMBERLAND         TN   PUBLIC

0614 AM     HAIL             CROSSVILLE              35.95N 85.04W
04/26/2012  E0.50 INCH       CUMBERLAND         TN   PUBLIC

            HALF INCH HAIL REPORTED BY PUBLIC IN CROSSVILLE.

0623 AM     HAIL             BAXTER                  36.15N 85.64W
04/26/2012  E1.00 INCH       PUTNAM             TN   TRAINED SPOTTER

0623 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E0.88 INCH       PUTNAM             TN   PUBLIC

            NICKEL SIZE HAIL REPORTED IN COOKEVILLE BY PUBLIC.

0625 AM     HAIL             6 NW CROSSVILLE         36.01N 85.11W
04/26/2012  E0.75 INCH       CUMBERLAND         TN   PUBLIC

0625 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E1.75 INCH       PUTNAM             TN   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED HAIL UP TO GOLF BALL SIZED IN
            THE CITY OF COOKEVILLE.

0630 AM     HAIL             4 SE MONTEREY           36.09N 85.19W
04/26/2012  E0.75 INCH       CUMBERLAND         TN   TRAINED SPOTTER

0638 AM     HAIL             3 NW SPARTA             35.97N 85.51W
04/26/2012  E0.75 INCH       WHITE              TN   PUBLIC

            DIME SIZE HAIL REPORTED JUST NW OF SPARTA.

&&

TBOUCHER
Local storm report, Apr 26, 1:54 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
154 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     HAIL             6 NE RED BOILING SPRING 36.59N 85.77W
04/26/2012  E0.88 INCH       CLAY               TN   PUBLIC

0505 AM     HAIL             2 SSW CELINA            36.52N 85.52W
04/26/2012  E0.50 INCH       CLAY               TN   PUBLIC

0507 AM     HAIL             CELINA                  36.55N 85.50W
04/26/2012  E0.75 INCH       CLAY               TN   TRAINED SPOTTER

            ESPOTTER REPORTED PENNY SIZED HAIL IN CELINA TN.

0520 AM     TSTM WND DMG     JAMESTOWN               36.43N 84.94W
04/26/2012                   FENTRESS           TN   EMERGENCY MNGR

            *** 1 INJ *** TREES WERE BLOWN DOWN ALL ACROSS THE COUNTY
            INCLUDING IN JAMESTOWN, ALLARDT AND MT HELEN. SOME OF THE
            TREES FELL ON HOMES. A MOTORIST SUFFERED MINOR INJURIES
            WHEN THEIR VEHICLE STRUCK A DOWNED TREE NEAR JAMESTOWN. A
            LARGE SHED WAS BLOWN ONTO A HOUSE AND VEHICLES ON RAY
            BROWN RD. CHICKEN HOUSE HAD ITS ROOF BLOWN OFF ON
            GATEWOOD FORD RD. SCHOOLS CLOSED TODAY DUE TO LACK OF
            POWER.

0524 AM     HAIL             JAMESTOWN               36.43N 84.94W
04/26/2012  E1.75 INCH       FENTRESS           TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL IN
            JAMESTOWN.

0525 AM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E0.50 INCH       SUMNER             TN   TRAINED SPOTTER

0530 AM     HAIL             2 S JAMESTOWN           36.40N 84.94W
04/26/2012  E1.25 INCH       FENTRESS           TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HALF DOLLAR SIZED HAIL 2 M SOUTH
            OF THE CITY OF JAMESTOWN. POWER WAS ALSO OUT.

0530 AM     HAIL             4 N LAFAYETTE           36.58N 86.03W
04/26/2012  E1.50 INCH       MACON              TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PING PONG SIZED HAIL 4 M NORTH
            OF LAFAYETTE NEAR SPRING CREEK RD.

0531 AM     HAIL             LAFAYETTE               36.52N 86.03W
04/26/2012  E0.50 INCH       MACON              TN   PUBLIC

            HALF INCH HAIL REPORTED BY PUBLIC IN LAFAYETTE.

0553 AM     HAIL             GAINESBORO              36.36N 85.65W
04/26/2012  E0.88 INCH       JACKSON            TN   EMERGENCY MNGR

            JACKSON EMA REPORTS LARGE AMOUNT OF NICKEL SIZE HAIL AT
            THE JACKSON COUNTY 911 CENTER.

0555 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E0.50 INCH       PUTNAM             TN   PUBLIC

            HALF INCH HAIL REPORTED NEAR COOKEVILLE BY PUBLIC

0558 AM     HAIL             3 W GAINESBORO          36.36N 85.71W
04/26/2012  E0.75 INCH       JACKSON            TN   LAW ENFORCEMENT

            DIME SIZE HAIL REPORTED IN THE FLYNNS LICK AREA OF
            JACKSON COUNTY.

0604 AM     HAIL             6 NE CROSSVILLE         36.01N 84.96W
04/26/2012  M1.00 INCH       CUMBERLAND         TN   PUBLIC

            PUBLIC REPORTED QUARTER SIZED HAIL 6 NE OF CROSSVILLE IN
            THE FAIRFIELD GRADE COMMUNITY.

0605 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E1.25 INCH       PUTNAM             TN   TRAINED SPOTTER

0608 AM     HAIL             8 NW COOKEVILLE         36.24N 85.61W
04/26/2012  E0.88 INCH       JACKSON            TN   TRAINED SPOTTER

0608 AM     HAIL             6 NNW COOKEVILLE        36.24N 85.55W
04/26/2012  E1.00 INCH       JACKSON            TN   PUBLIC

0608 AM     HAIL             ALGOOD                  36.20N 85.45W
04/26/2012  E0.50 INCH       PUTNAM             TN   TRAINED SPOTTER

0608 AM     HAIL             CARTHAGE                36.26N 85.94W
04/26/2012  E0.88 INCH       SMITH              TN   TRAINED SPOTTER

0610 AM     HAIL             6 NW CROSSVILLE         36.01N 85.11W
04/26/2012  E1.00 INCH       CUMBERLAND         TN   PUBLIC

0610 AM     HAIL             3 NW COOKEVILLE         36.19N 85.54W
04/26/2012  E1.25 INCH       PUTNAM             TN   TRAINED SPOTTER

0614 AM     HAIL             CROSSVILLE              35.95N 85.04W
04/26/2012  E0.50 INCH       CUMBERLAND         TN   PUBLIC

            HALF INCH HAIL REPORTED BY PUBLIC IN CROSSVILLE.

0623 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E0.88 INCH       PUTNAM             TN   PUBLIC

            NICKEL SIZE HAIL REPORTED IN COOKEVILLE BY PUBLIC.

0623 AM     HAIL             BAXTER                  36.15N 85.64W
04/26/2012  E1.00 INCH       PUTNAM             TN   TRAINED SPOTTER

0625 AM     HAIL             COOKEVILLE              36.16N 85.51W
04/26/2012  E1.75 INCH       PUTNAM             TN   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED HAIL UP TO GOLF BALL SIZED IN
            THE CITY OF COOKEVILLE.

0625 AM     HAIL             6 NW CROSSVILLE         36.01N 85.11W
04/26/2012  E0.75 INCH       CUMBERLAND         TN   PUBLIC

0630 AM     HAIL             4 SE MONTEREY           36.09N 85.19W
04/26/2012  E0.75 INCH       CUMBERLAND         TN   TRAINED SPOTTER

0638 AM     HAIL             3 NW SPARTA             35.97N 85.51W
04/26/2012  E0.75 INCH       WHITE              TN   PUBLIC

            DIME SIZE HAIL REPORTED JUST NW OF SPARTA.

0705 AM     HAIL             13 SSW CROSSVILLE       35.78N 85.13W
04/26/2012  E1.00 INCH       CUMBERLAND         TN   TRAINED SPOTTER

            REPORTED ALONG HIGHWAY 101.

&&

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 4:56 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Macon, Overton, Pickett34 min
Apr 26, 5:24 AM CDTSevere Thunderstorm WarningOHXClay, Cumberland, Fentress, Jackson, Macon, Overton and 6 more51 min
Apr 26, 6:15 AM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, Smith, Van Buren, White45 min
Apr 26, 7:00 AM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White30 min
Apr 26, 4:18 PM CDTSevere Thunderstorm WarningOHXRobertson42 min
Apr 26, 4:43 PM CDTSevere Thunderstorm WarningOHXJackson, Macon, Smith, Sumner, Trousdale32 min
Apr 26, 4:47 PM CDTSpecial Weather StatementOHXBenton28 min
Apr 26, 4:52 PM CDTSevere Thunderstorm WarningOHXBenton23 min
Apr 26, 5:00 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner30 min
Apr 26, 5:14 PM CDTSpecial Weather StatementOHXHumphreys31 min
Apr 26, 5:30 PM CDTSpecial Weather StatementOHXSmith15 min
Apr 26, 5:33 PM CDTSpecial Weather StatementOHXPickett27 min
Apr 26, 5:49 PM CDTSpecial Weather StatementOHXWilson26 min
Apr 26, 5:52 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson23 min
Apr 26, 6:15 PM CDTSpecial Weather StatementOHXDickson30 min
Apr 26, 6:22 PM CDTSevere Thunderstorm WarningOHXWilson23 min
Apr 26, 6:34 PM CDTSpecial Weather StatementOHXWilliamson26 min
Apr 26, 6:41 PM CDTSpecial Weather StatementOHXDickson34 min
Apr 26, 6:43 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Williamson32 min
Apr 26, 6:45 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson30 min
Apr 26, 6:49 PM CDTSevere Thunderstorm WarningOHXWilliamson26 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.